# SDR AC2R2016050401

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N139JP
- Make and model: Agusta AW139
- Aircraft serial: 31039
- Aircraft time: 7,579 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3P5330A13651
- Condition: Corroded
- Location: Bs 3120-6700
- Part time: 7,579 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER SKIN CORRODED BS 3120 - 6700.
